# SDR GTIA2022070736514

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 15,263 hours, 6,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE BELOW LIMIT-SVCD R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
